On regularly perturbed fundamental matrices

Ejov, Vladimir, Filar, Jerzy A. and Spieksma, Flora M. (2007) On regularly perturbed fundamental matrices. Journal of Mathematical Analysis and Applications, 336 1: 18-30. doi:10.1016/j.jmaa.2007.01.107


Author Ejov, Vladimir
Filar, Jerzy A.
Spieksma, Flora M.
Title On regularly perturbed fundamental matrices
Journal name Journal of Mathematical Analysis and Applications   Check publisher's open access policy
ISSN 0022-247X
1096-0813
Publication date 2007-12-01
Sub-type Article (original research)
DOI 10.1016/j.jmaa.2007.01.107
Open Access Status Not yet assessed
Volume 336
Issue 1
Start page 18
End page 30
Total pages 13
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Language eng
Abstract In this note we characterize regular perturbations of finite state Markov chains in terms of continuity properties of its fundamental matrix. A perturbation turns out to be regular if and only if the fundamental matrix can be approximated by the discounted deviation from stationarity for small perturbation parameters. We also give bounds to asses the quality of the approximation.
Keyword Coupling
Fundamental matrix
Markov chain
Regular perturbation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 21 Jan 2017, 00:06:49 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)